MathSciNet Relay Station
MathSciNet bibliographic data
MR523457 (81d:05034) 05C25 (05B05)
Cameron, P. J.; Goethals, J.-M.; Seidel, J. J. Strongly regular graphs having strongly regular subconstituents. J. Algebra 55 (1978), no. 2, 257–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement